# SDR AALA202310122199

- Difficulty date: September 16, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 38,935 hours, 15,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED SHEAR PLATE BETWEEN FR 69 TO FR 70 AT STR 23L. REPLACED SHEAR PLATE BETWEEN FR 69 TO FR 70 AT STR 23 PER SRM 51-42-11-801.
